Probability

[51] Long and short paths in uniform random recursive dags

Luc Devroye School of Computer Science, McGill University Svante Janson Department of Mathematics, Uppsala University

Optimization and Control Probability mathscidoc:1701.27002

Arkiv for Matematik, 49, (1), 61-77, 2009.6
[ Download ] [ 2017-01-08 20:36:29 uploaded by arkivadmin ] [ 514 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[52] Hopf-Cole transformation via generalized Schrodinger bridge problem

Flavien Leger UCLA Wuchen Li UCLA

Differential Geometry Dynamical Systems Information Theory Probability mathscidoc:2004.10001

arXiv:1901.09051, 2019.1
[ Download ] [ 2020-04-27 01:56:06 uploaded by lwc2017 ] [ 510 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[53] Hypergeometric SLE: conformal Markov characterization and applications

Hao Wu Yau Mathematical Science Center

Probability mathscidoc:2003.28001

Comm. Math. Phys. , 374, 433-484, 2020.2
[ Download ] [ 2020-03-07 14:54:49 uploaded by haowu ] [ 503 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[54] A Central Limit Theorem for the KPZ Equation

Martin Hairer Imperial College Hao Shen Columbia University

Probability mathscidoc:1805.28005

The Annals of Probability, 45, (6), 4167–4221, 2017
[ Download ] [ 2018-05-30 08:55:00 uploaded by haoshen ] [ 502 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[55] Semigroups of stochastic gradient descent and online principle component analysis: properties and diffusion approximations.

YUANYUAN FENG LEI LI Jian-Guo Liu

Probability mathscidoc:1905.28001

Comm. Math. Sci., 16, (3), 777–789, 2018
[ Download ] [ 2019-05-11 23:39:21 uploaded by jianguo ] [ 486 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[56] Asymptotics for the size of the largest component scaled to “log$n$” in inhomogeneous random graphs

Tatyana S. Turova Centre for Mathematical Sciences, Lund University

Information Theory Optimization and Control Probability mathscidoc:1701.19001

Arkiv for Matematik, 51, (2), 371-403, 2012.1
[ Download ] [ 2017-01-08 20:36:36 uploaded by arkivadmin ] [ 482 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[57] ComNet: Combinational Neural Network for Object Detection in UAV-Borne Thermal Images

Minglei Li Xingke Zhao Jiasong Li Liangliang Nan

Information Theory Probability Statistics Theory and Methods Machine Learning Data Analysis Statistics Theory and Methods,Data Analysis mathscidoc:2106.19001

IEEE Transactions on Geoscience and Remote Sensing, 2020.10
[ Download ] [ 2021-06-21 15:30:45 uploaded by liangliangnan ] [ 482 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[58] The Outliers of a Deformed Wigner Matrix

Antti Knowles Harvard University Jun Yin University of Wisconsin

Probability mathscidoc:1608.28009

Annals of Probability, 42, (5), 1980-2031, 2014
[ Download ] [ 2016-08-23 13:48:33 uploaded by yinjun ] [ 481 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[59] Direct method for Yau filtering system with nonlinear observations

Ji Shi Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Zhiyu Yang Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25005

International Journal of Control, 91, (3), 678-687, 2018
[ Download ] [ 2019-04-18 11:32:54 uploaded by Stephenyau ] [ 475 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[60] Spectral Statistics of Erd{H o}s-Rényi Graphs II: Eigenvalue Spacing and the Extreme Eigenvalues

Laszlo Erdos Institute of Mathematics, University of Munich Antti Knowles Department of Mathematics, Harvard University Horng-Tzer Yau Department of Mathematics, Harvard University Jun Yin Department of Mathematics, Harvard University

Probability mathscidoc:1608.28019

Communications in Mathematical Physics, 314, (3), 587-640, 2012
[ Download ] [ 2016-08-24 09:49:01 uploaded by yinjun ] [ 474 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[61] An Lp theory of sparse graph convergence I: limits, sparse random graph models, and power law distributions

Christian Borgs Microsoft Research Jennifer T. Chayes Microsoft Research Henry Cohn Microsoft Research Yufei Zhao MIT

Combinatorics Probability mathscidoc:1904.06003

Transactions of the American Mathematical Society
[ Download ] [ 2019-04-11 12:19:11 uploaded by yufeizhao ] [ 473 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[62] Edge Universality of Correlation Matrices

Natesh S. Pillai Harvard University Jun Yin University of Wisconsin–Madison

Probability mathscidoc:1608.28020

Annals of Statistics, 40, (3), 1737-1763, 2012
[ Download ] [ 2016-08-24 09:55:39 uploaded by yinjun ] [ 469 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[63] The local relaxation flow approach to universality of the local statistics for random matrices

Laszlo Erdos Institute of Mathematics, University of Munich Benjamin Schlein Department of Pure Mathematics and Mathematical Statistics,University of Cambridge Horng-Tzer Yau Department of Mathematics, Harvard University Jun Yin Department of Mathematics, Harvard University

Probability mathscidoc:1608.28022

Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 48, (1), 1-46, 2012
[ Download ] [ 2016-08-24 10:48:53 uploaded by yinjun ] [ 469 downloads ] [ 0 comments ] [ Cited by 54 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[64] Local circular law for random matrices

Paul Bourgade Harvard University Horng-Tzer Yau Harvard University Jun Yin University of Wisconsin-Madison

Probability mathscidoc:1608.28011

Probability Theory & Related Fields, 159, (3), 545-595, 2013
[ Download ] [ 2016-08-23 14:34:43 uploaded by yinjun ] [ 463 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[65] Delocalization and diffusion profile for random band matrices

Laszlo Erdos University of Munich Antti Knowles New York University Horng-Tzer Yau Harvard University Jun Yin University of Wisconsin-Madison

Probability mathscidoc:1608.28014

Communications in Mathematical Physics, 323, (1), 367-416, 2013
[ Download ] [ 2016-08-23 16:21:46 uploaded by yinjun ] [ 461 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[66] Percolation in invariant Poisson graphs with i.i.d. degrees

Maria Deijfen Department of Mathematics, Stockholm University Olle Häggström Department of Mathematics, Chalmers University of Technology Alexander E. Holroyd Microsoft Research, 1 Microsoft Way, Redmond, WA, U.S.A.

Optimization and Control Probability mathscidoc:1701.27003

Arkiv for Matematik, 50, (1), 41-58, 2010.2
[ Download ] [ 2017-01-08 20:36:31 uploaded by arkivadmin ] [ 457 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[67] Propagation of chaos for large Brownian particle system with Coulomb interaction

Jian-Guo Liu Duke University Rong Yang Beijing University of Technology

Probability mathscidoc:1702.28002

Research in the Mathematical Sciences, 3, (1), 3-40, 2016.12
[ Download ] [ 2017-02-07 21:01:12 uploaded by jianguo ] [ 454 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[68] Erratum to: The hitting distributions of a half real line for two-dimensional random walks

Kôhei Uchiyama Department of Mathematics, Tokyo Institute of Technology

Probability mathscidoc:1701.28004

Arkiv for Matematik, 50, (1), 199-200, 2011.5
[ Download ] [ 2017-01-08 20:36:32 uploaded by arkivadmin ] [ 452 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[69] A Unified System of FB-SDEs with Levy Jumps and Double Completely-S Skew Reflections

Wanyang Dai Nanjing University

Dynamical Systems Information Theory Probability mathscidoc:2103.11004

Communications in Mathematical Sciences, 16, (3), 659-704, 2018.4
[ Download ] [ 2021-03-31 10:21:49 uploaded by WanyangDai ] [ 452 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[70] A note on records in a random sequence

Lars Holst Department of Mathematics, Royal Institute of Technology

Probability mathscidoc:1701.28003

Arkiv for Matematik, 49, (2), 351-356, 2009.10
[ Download ] [ 2017-01-08 20:36:30 uploaded by arkivadmin ] [ 448 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[71] Stochastic Komatu-Loewner evolutions and BMD domain constant

Zhen-Qing Chen University of Washington Masatoshi Fukushima Osaka University

Probability mathscidoc:1904.28002

Stochastic Processes Appl., 128, 545-594, 2018
[ Download ] [ 2019-04-30 13:26:10 uploaded by zqchen ] [ 446 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[72] Chordal Komatu-Loewner equation and Brownian motion with darning in multiply connected domains

Zhen-Qing Chen University of Washington Masatoshi Fukushima Osaka University Steffen Rohde University of Washington

Probability mathscidoc:1904.28001

Trans. Amer. Math. Soc., 368, 4065-4114, 2016
[ Download ] [ 2019-04-30 13:19:47 uploaded by zqchen ] [ 445 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[73] New Classes of Finite Dimensional Filters with Non-Maximal Rank

Ji Shi Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Xiuqiong Chen Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Wenhui Dong Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Optimization and Control Probability mathscidoc:1904.27002

IEEE Control Systems Letters, 1, (2), 233-237, 2017.10
[ Download ] [ 2019-04-18 11:20:04 uploaded by Stephenyau ] [ 441 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[74] Finite dimensional estimation algebras with state dimension 3 and rank 2, I--linear structure of wong matrix

Ji Shi Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Optimization and Control Probability mathscidoc:1904.27003

SIAM J. Control. Optim., 55, (6), 4227-4246, 2017
[ Download ] [ 2019-04-18 11:28:07 uploaded by Stephenyau ] [ 405 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[75] The Local Circular Law III: General Case

Jun Yin University of Wisconsin

Probability mathscidoc:1608.28008

Distinguished Paper Award in 2017

Probability Theory & Related Fields, 160, (3), 679-732, 2012
[ Download ] [ 2016-08-23 13:41:13 uploaded by yinjun ] [ 404 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved